# SDR YENA2021011400060

- Difficulty date: January 10, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 1258
- Aircraft time: 72,327 hours, 26,663 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Cabin Air
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 8168, PUJ-JFK.  ODOR EVENT NOTICED FROM TOP OF DESCENT.  MORE PROMINENT THROUGH 28K FEET.  IT SEEMED TO HELP DESCENDING W A/I ON AND USING V/S IE KEEPING POWER LEVELS UP IN DESCENT.  MOST PROMINENT MID CABIN.  PERFORMED INFO NOTICE 2017-T015F- SECTION B- LEVEL 2 ODOR STEPS 1 TO 3.  R & R RECIRC FILTERS (2EX) AS PRECAUTIONARY.  NR 1 ENGINE RUN C/W NO OIL LEAK NOTICED, REF L/P 3064962 ITEM 1 FOR FURTHER T/S.
